# SDR CA031010001

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1181200291
- Condition: Cracked
- Location: Rt Wing
- Part time: 16,961 hours, 25,489 cycles
- Component: Spar Cap, Raythn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND IN THE RT LOWER SPAR CAP HORIZONTAL FLANGE AT STATION 117.0 BL.THE CRACK EXTENDED FROM THE RIVET HOLE AFT TO THE EDGE OF THE FLANGE, AND FORWARD JUST SHY OF THE FLANGE RADIUS (OF THE VERTICAL LEG).THE CRACK WAS NOTICED ON A PREFLIGHT INSPECTION BY MAINTENANCE PERSONNEL.  THE MANUFACTURER WAS CONTACTED AND AN APPROVED REPAIR INITIATED TO SPLICE IN A NEW PIECE OF THE LOWER CAP.
